Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Trachette Jackson, Research Associate and John Hope Franklin Postdoctoral Fellow

Please note: Trachette has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~tjackson

Office Hours:

Monday, Wednesday 2:30-3:30pm
Education:

Ph.D. Applied Mathematics, 1998 UNIVERSITY OF WASHINGTON M.Sc. Applied Mathematics, 1996 UNIVERSITY OF WASHINGTON B.S. Mathematics (Honors), 1994 ARIZONA STATE UNIVERSITY
Research Interests:

Mathematical modeling of phenomena in the biomedical sciences is one of the fastest growing areas in Applied Mathematics. I am interested in developing such models which have proved immensely useful in the study of many biomedical systems. Specifically, I am interested in the application of mathematics to medicine, cancer, cellular dynamics, and physiology. My mathematical interests are mainly asymptotic and perturbartion methods for nonlinear systems of partial differential equations. For a more detailed description, see my research statement.

Recent Publications   (More Publications)

  1. Lubkin, S.R. and Jackson, T.L., Multiphase Mechanics of Capsule Formation in Tumors, J. Biomech. Eng. (Submitted, 0)
  2. Jackson, T.L., Senter, P.D., and Murray, J.D., Development and Validation of a Mathematical Model to Describe Anti-cancer Prodrug Activation by Antibody-Enzyme Conjugates., J. Theo. Med., vol. 2 (2000) pp. 93-111
  3. Jackson, T.L., Bryne H., A Mathematical Model to Study the Effects of Drug resistance and Vasculature on the Response ofSolid Tumors to Chemotherapy., Math. Biosic. vol. 164 (2000) pp. 17-38
  4. Jackson, T.L., Byrne, H.M., Spatio-temporal model of the mitotic clock in avascular tumors (Submitted, 0)
  5. Jackson, T.L., Vascular tumor growth and treatment: Consequences of polyclonatiy, competition, and dynamic vascular support

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320